# SDR 2004F00139

- Difficulty date: September 16, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D534702682100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FITTING AT FRAME 59 AND STRINGER 41R IN AFT CARGO BAY.  FITTING AT FRAME 59, RIGHT STRINGER 41 OF FLOOR STRUCTURE REMOVED AND REPLACED.  (M)
